MathSciNet Relay Station
MathSciNet bibliographic data
MR1888796 (2003c:20040) 20F36 (57M07)
Krammer, Daan Braid groups are linear. Ann. of Math. (2) 155 (2002), no. 1, 131–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement